George Shakan
George Shakan
Verified email at illinois.edu
Title
Cited by
Cited by
Year
Stronger sum-product inequalities for small sets
M Rudnev, G Shakan, I Shkredov
arXiv preprint arXiv:1808.08465, 2018
262018
On higher energy decompositions and the sum–product phenomenon
G Shakan
Mathematical Proceedings of the Cambridge Philosophical Society 167 (3), 599-617, 2019
252019
Fractal solutions of dispersive partial differential equations on the torus
MB Erdoğan, G Shakan
Selecta Mathematica 25 (1), 1-26, 2019
162019
A lower bound for the least prime in an arithmetic progression
J Li, K Pratt, G Shakan
The Quarterly Journal of Mathematics 68 (3), 729-758, 2017
122017
On the sum of dilations of a set
A Balog, G Shakan
arXiv preprint arXiv:1311.0422, 2013
102013
Breaking the 6/5 threshold for sums and products modulo a prime
G Shakan, ID Shkredov
arXiv preprint arXiv:1806.07091, 2018
92018
On generating functions in additive number theory, II: lower-order terms and applications to PDEs
J Brandes, ST Parsell, C Poulias, G Shakan, RC Vaughan
Mathematische Annalen 379 (1), 347-376, 2021
62021
Sum of dilates in vector spaces
A Balog, G Shakan
arXiv preprint arXiv:1410.8614, 2014
62014
Sum of many dilates
G Shakan
arXiv preprint arXiv:1402.4721, 2014
62014
The Frobenius postage stamp problem, and beyond
A Granville, G Shakan
Acta Mathematica Hungarica 161 (2), 700-718, 2020
42020
An analytic approach to cardinalities of sumsets
D Matolcsi, I Ruzsa, G Shakan, D Zhelezov
arXiv preprint arXiv:2003.04075, 2020
32020
Monochromatic Hilbert cubes and arithmetic progressions
J Balogh, M Lavrov, G Shakan, AZ Wagner
arXiv preprint arXiv:1805.08938, 2018
32018
A Weighted Pr\'ekopa-Leindler inequality and sumsets with quasicubes
B Green, D Matolcsi, I Ruzsa, G Shakan, D Zhelezov
arXiv preprint arXiv:2003.04077, 2020
22020
On distinct consecutive differences
I Ruzsa, G Shakan, J Solymosi, E Szemerédi
arXiv preprint arXiv:1910.02159, 2019
22019
A generalization of the Schur–Siegel–Smyth trace problem
K Pratt, G Shakan, A Zaharescu
Journal of Mathematical Analysis and Applications 436 (1), 489-500, 2016
22016
On distinct consecutive r-differences
J Li, G Shakan
Journal of Number Theory 199, 363-376, 2019
12019
A Large Gap in a Dilate of a Set
G Shakan
SIAM Journal on Discrete Mathematics 34 (4), 2553-2555, 2020
2020
The sum-product problem
G Shakan
University of Illinois at Urbana-Champaign, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–18